# SDR DALA1018919005

- Difficulty date: July 4, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 48,940 hours, 36,148 cycles
- Engine: Pwa JT8D*
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 09-471576-12, REV ORIGINAL ME05 OPN NR0 502 REPAIR (5) CRACKS OF 812, .0.750, 0.125, 1.00 LENGTH ON THE WING REAR SPAR LOWER CAP AFT VERTICAL LEG AT INBD ATTACH POINT_OF THE RT WING FLAP HINGE FITTING XRS=164. GAINED ACCESS IAW AMR 0957304 REV 2 AND DWG J 060105 REV U, SRM51-30-2, SRM 51-30-5.  CRACKS WHERE REMOVED IAW AMR 0957304REV2 AND NEW PARTS WHERE MADE IAW AMR 0957302 REV 2.  REPAIR PARTS WHERE TREATED AND PAINTED IAW SRM 51-10-4.  REPAIR PARTS WHERE INSTALLED IAW 51-30-5.  REPAIR WAS ACCOMPLISHED IAW AMR 0957304, REV 4 AND FINAL ERA 983920-14, REV ORIGINAL.
